# SDR SIMA2018100822007

- Difficulty date: September 22, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 38,148 hours, 27,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP FLANGE ON THE RT SIDE CENTER SPLICE IS CORRODED AT FS280.00. -C/A-REPAIRED RT FLOORBEAM CROSSMEMBER AT FS280.00 IAW SRM 53-11-41 AND SRM 51-42-06.
